Research Repository

More operator inequalities for positive linear maps

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Moradi, HR, Omidvar, ME and Anwary, MK (2017) More operator inequalities for positive linear maps. Bulletin of Mathematical Analysis and Applications, 9 (1). 65 - 73. ISSN 1821-1291

[img] Text
Restricted to Repository staff only

Download (317kB)
Item Type: Article
Uncontrolled Keywords: operator inequality; convex functions; Jensen’s type inequalities; operator convex; self-adjoint operators; continuous functional calculus
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 04:36
Last Modified: 19 Aug 2019 07:33
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar